# SDR SWIA200514412

- Difficulty date: January 12, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 18,730 hours, 27,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 262
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,436 hours, 14,077 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT, CENTER SECTION OF EMERGENCY LIGHTS INOPERATIVE.  REPLACED CENTER ELBP.  OPERATIONAL CHECK GOOD.
